# SDR IPXA2017072719834

- Difficulty date: July 11, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84049
- Condition: Dented
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LOWER FWD CARGO FLOORBEAM IS DENTED AT BS 939 AND RBL 72.75.  REPAIRED THE FLOORBEAM IAW EA 011-5310-01-A6906, REV I/R, AND EO MD11-5310-65055-A.  MAJOR.
